2 doctors weighed in:
I am taking sotalol for my arrythmia. Should I stop if my heart rate is slow?
2 doctors weighed in

Dr. Kevin Considine
Family Medicine
1 doctor agrees
In brief: Ask your doctor
If your heart rate is really low and one is symptomatic such as dizziness etc.
Or say it is below 50, then one should consider decreasing or stopping but you should always check with your doctor first before doing so.

In brief: Ask your doctor
If your heart rate is really low and one is symptomatic such as dizziness etc.
Or say it is below 50, then one should consider decreasing or stopping but you should always check with your doctor first before doing so.
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors